and I MEAN EVER get the Depo provera shot!!
Pardon my french here, but I need to bitch for a minute.
If you know anything about my "femaleness" you know I've had problems forever with hormones and such. Well I finally decided to do something about it, I'd been having my period about every 10 days for about 10 days (ICK), and went to get on some birth control. Since I have no insurance I went into planned parenthood, spoke with an assistant who suggested the best form of birth control for me would be the shot. They stuck my arm THEN the Dr came in and shared some of the side effects with me. I used some bad words with the doc, I was so upset!!
My memory isn't as good as it once was, and when the assistant suggested the shot I specifically asked her if it would make me gain weight because I thought I had heard that a lot of people gain an excessive amount of weight on the shot. She assured me that was untrue. Sold me on the damn thing...but when the dr came in AFTER I was loaded full of the medicine she told me that I will likely have an excessive weight gain (oh, same exact words I used when asking about it) and likely get acne...I was pissed. I pointed to my face and showed her that I absolutely do not need help with acne, for some reason I'm suffering from it already and what girl wants to know she's going to have weight gain??
Who in their right mind, knowing those side effects, would ever chose this?! I wouldn't have ever. Well, that was 7 weeks ago. In the first 2 weeks I had gained about 5 lbs, and fortunately I'm hovering right around there ever since. My acne actually is getting a little bit better I only have about 9 (yes i just counted) pimples.
But sad thing is, those are not the worst side effects. I'm so freaking crazy now!! I feel like I'm losing my mind, control of myself. I see no good anymore. It's hard for me to smile. I hate life. I have pity parties almost daily with myself. I only focus on what struggles I have right now...THIS IS NOT ME!! Not that I'm miss sunshine and rainbows all the time, but I promise I like to smile. I miss smiling.
I have a very dear friend someone who is so patient with me and tries to understand me but this person is the one who sees the most ugly I can be. I feel like a little jack in the box and the crank on the side is turning and we are just waiting to see that scary clown pop out. You never can be too sure when it's coming and that's how I have been. One minute things are ok, I'm not in a bad mood (wish it was a good mood) and then a switch flips inside of me and the world comes crumbling down.
The worst part of all of this is I know that I'm being illogical and what I'm doing is not warranted however I allow those emotions and feelings to take control and get the better of me. That is what is so frustrating!!
After my last "BIG" freak out I ran into one of my closest friends at Target and I was telling her that it had been almost 24 hours and I was terrified to slow down because I feared if I did that I'd have another episode. She laughed as I told her of my rantings and stupid behaviors and said that something must be imbalanced because the way I was acting was so far from "trichelle". Then she asked if it could be my birth control...at that point I remembered another friend telling me about his friend who got on the shot and she'd went psycho for a year (he told me this without me telling him anything about my personal life). When I got home from Target I ran to the computer and googled it. Sure enough one of the most dangerous side effects is severe depression and that patients are supposed to have their mental health checked because if you have ever suffered depression you should not ever get this shot.
UGHH!!! I have 1 1/2 more months of this BS. I wish I could go sit in a sauna for all day every day until it's out of my system...I really feel like I'm losing my mind, losing control.
I've decided that once this is out, I don't care if I bleed every day for a year, I don't know if I can do anymore birth control.